Constrained Extrema of Bilinear Functionals.

Marvin Marcus; Patricia Andresen

Monatshefte für Mathematik (1977)

  • Volume: 84, page 218-236
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Marcus, Marvin, and Andresen, Patricia. "Constrained Extrema of Bilinear Functionals.." Monatshefte für Mathematik 84 (1977): 218-236. <>.

author = {Marcus, Marvin, Andresen, Patricia},
journal = {Monatshefte für Mathematik},
pages = {218-236},
title = {Constrained Extrema of Bilinear Functionals.},
url = {},
volume = {84},
year = {1977},

AU - Marcus, Marvin
AU - Andresen, Patricia
TI - Constrained Extrema of Bilinear Functionals.
JO - Monatshefte für Mathematik
PY - 1977
VL - 84
SP - 218
EP - 236
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.